MathSciNet Relay Station
MathSciNet bibliographic data
MR2433487 35K35 (35B30 35B65 35D10)
Hung, Nguyen Manh; Anh, Nguyen Thanh Regularity of solutions of initial-boundary value problems for parabolic equations in domains with conical points. J. Differential Equations 245 (2008), no. 7, 1801–1818.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement